Some remarks regarding pitman's closeness
Vaz de Melo Mendes Beatriz, Merkle Milan J.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):1-11
Details  DOI:10.2298/PETF0516001V
An Ostrowski type inequality for convex functions
Dragomir Sever S.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):12-25
Details  Cross Ref cited by(1)  DOI:10.2298/PETF0516012D
Complete monotonicity properties for a ratio of gamma functions
Chen Chao-Ping
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):26-28
Details  Cross Ref cited by(2)  DOI:10.2298/PETF0516026C
Note on IYENGAR's inequality
Zheng Liu
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):29-35
Details  DOI:10.2298/PETF0516029Z
Endpoint continuity for multilinear Littlewood-Paley operators
Lanzhe Liu
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):36-47
Details  DOI:10.2298/PETF0516036L
Volumes of n-dimensional parallelepipeds in lp spaces
Gunawan H., Setya-Budhi W., Mashadi Gemawati S.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):48-54
Details  DOI:10.2298/PETF0516048G
On a class of tricyclic reflexive cactuses
Mihailović Bojana, Radosavljević Zoran S.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):55-63
Details  Cross Ref cited by(1)  DOI:10.2298/PETF0516055M
Generalized moments for the sequential law
Simić Slavko V.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):64-69
Details  DOI:10.2298/PETF0516064S
Some inequalities for alternating Kurepa's function
Malešević Branko J.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):70-76
Details  DOI:10.2298/PETF0516070M
Relationships between homogeneity, subadditivity and convexity properties
Burai Pál, Száz Árpád
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):77-87
Details  Cross Ref cited by(1)  DOI:10.2298/PETF0516077B
A game based on spectral graph theory
Stanić Zoran M.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):88-93
Details  DOI:10.2298/PETF0516088S
A note on quasimonotonic functions
Jovanović Milan V.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):94-97
Details  DOI:10.2298/PETF0516094J
Analysis of combinational networks with mathematics
Tošić Dejan V., Simić Slobodan K.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):98-109
Details  DOI:10.2298/PETF0516098T
Towards an algebra of SINGs
Cvetković Dragoš M., Lepović Mirko V.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):110-118
Details  Cross Ref cited by(1)  DOI:10.2298/PETF0516110C
A method for the implementation of a description logic reasoner
Krdžavac Nenad, Gašević Dragan
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):119-130
Details  DOI:10.2298/PETF0516119K
A Baker's proofs of a binomial identity
Gould H.W.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):131-138
Details  DOI:10.2298/PETF0516131G
On two convergence tests
Jovanović Mirko S.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2005 (16):139-141
Details  DOI:10.2298/PETF0516139J